Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Magnus expansion and post-Lie algebras
HTML articles powered by AMS MathViewer

by Charles Curry, Kurusch Ebrahimi-Fard and Brynjulf Owren HTML | PDF
Math. Comp. 89 (2020), 2785-2799 Request permission

Abstract:

We relate the classical and post-Lie Magnus expansions. Intertwining algebraic and geometric arguments allows us to place the classical Magnus expansion in the context of Lie group integrators.
References
Similar Articles
Additional Information
  • Charles Curry
  • Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology (NTNU), 7491 Trondheim, Norway
  • MR Author ID: 1076495
  • Email: charles.curry@ntnu.no
  • Kurusch Ebrahimi-Fard
  • Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology (NTNU), 7491 Trondheim, Norway
  • MR Author ID: 672304
  • Email: kurusch.ebrahimi-fard@ntnu.no
  • Brynjulf Owren
  • Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology (NTNU), 7491 Trondheim, Norway
  • MR Author ID: 292686
  • Email: brynjulf.owren@ntnu.no
  • Received by editor(s): August 20, 2018
  • Received by editor(s) in revised form: July 12, 2019, and February 18, 2020
  • Published electronically: May 26, 2020
  • Additional Notes: This research was supported by The Research Council of Norway, the FRIPRO programme, grant No. 231632 and by the European Union’s Horizon 2020 research and innovation programme under the Marie Sklodowska–Curie grant agreement No. 691070.
  • © Copyright 2020 American Mathematical Society
  • Journal: Math. Comp. 89 (2020), 2785-2799
  • MSC (2010): Primary 34A26, 34G10, 65L05; Secondary 17B35
  • DOI: https://doi.org/10.1090/mcom/3541
  • MathSciNet review: 4136547